# SDR ASAA2019032828859

- Difficulty date: March 28, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 6,441 hours, 1,668 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7300 · Engine Fuel and Control
- Part: Sensor
- Part number: 2492M60P03
- Part serial: KUL18467
- Condition: Failed
- Location: Fuel Strainer
- Part time: 2,727 hours, 720 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE 1 FUEL SENSOR FAULT,  FUEL STRAINER SENSOR.  GROUNDED - YES.  REMOVED AND REPLACED #1 ENGINE FUEL STRAINER SENSOR 4081 KS PER AMM 73-34-10 PB 401. OPS AND LEAK CHECK GOOD. THIS CLEARS MDDR 65155. WATCH ITEM LOG UPDATED. MCC CARLOS NOTIFIED.
